# SDR TSAA9553144

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG HEAVY MAINTENANCE VISIT, CORROSION FOUND ON SEAT TRACK LOCATED AT PANEL NR F-11 (O/B ONE) BETWEEN TRACK HOLD DOWN FASTENERS AS EVIDENT.  CLEAN AND TREATED PER SRM 51-10-6.  AIRCRAFT RETURNED TO SERVICE.  (M)
